# SDR SWIA200211566

- Difficulty date: October 27, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 7,672 hours, 10,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FLOOR TRACK IS CORRODED.  FOUND DURING C CHECK INSPECTION.  REMOVED AND REPLACED SEAT TRACK IAW 53-01-05.
